# SDR PG9A109425

- Difficulty date: May 27, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N133GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3883
- Aircraft time: 1,104 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 9851
- Condition: Noisy
- Location: Engine
- Part time: 1,105 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A HIGH FREQ BUZ IN THE HEADSETS/ REPLACED STARTER GEN.
